Mathematical description of brain states

John, E. R. and Walker, P. and Cawood, D. and Rush, M.: Mathematical description of brain states. Számítástechnikai és kibernetikai módszerek alkalmazása az orvostudományban és a biológiában, (2). pp. 37-46. (1971)

[img] Cikk, tanulmány, mű
szamtech_orvost_koll_002_037-046.pdf

Download (907kB)
Item Type: Article
Journal or Publication Title: Számítástechnikai és kibernetikai módszerek alkalmazása az orvostudományban és a biológiában
Date: 1971
Volume: 2
Page Range: pp. 37-46
Uncontrolled Keywords: Agykutatás, Matematikai modell
Additional Information: Bibliogr. : p. 45-46.
Date Deposited: 2017. Jun. 15. 12:34
Last Modified: 2018. May. 30. 14:50
URI: http://acta.bibl.u-szeged.hu/id/eprint/45662

Actions (login required)

View Item View Item